Alert archive / Indiana / River Flood Warnings in 2015
River Flood Warning 234, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Jul 8, 2015, 11:44 AM EDT for 4 counties in Indiana. It took effect at Jul 8, 2015, 4:46 PM EDT. It was in force for 16 days.
The area
The counties it named.
The facts
- Issued
- Jul 8, 2015, 11:44 AM EDT (15:44 UTC)
- In effect from
- Jul 8, 2015, 4:46 PM EDT
- Expired
- Jul 24, 2015, 10:07 AM EDT
- In force
- 16 days
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Daviess County, IN, Gibson County, IN, Knox County, IN, Pike County, IN
The radar
The Evansville,IN radar (KVWX), 46 km from the middle of the area, began a volume at 15:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point White River (IN) at Edwardsport (FREI3).
- Action stage
- 12 ft
- Minor stage
- 15 ft
- Moderate stage
- 22 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Jul 8, 11:19 AM EDT, 25 minutes earlier.
Area forecast discussion, Jul 8, 11:19 AM EDT, 25 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1119 AM EDT WED JUL 8 2015 .UPDATE... THE NEAR TERM SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 237 AM EDT WED JUL 8 2015 A FRONTAL BOUNDARY SOUTH OF CENTRAL INDIANA WILL BE THE FOCUS FOR MORE WET WEATHER THROUGH THURSDAY ACROSS CENTRAL INDIANA. THE FRONTAL BOUNDARY IS EXPECTED TO LIFT NORTH ACROSS CENTRAL INDIANA TODAY AS AN AREA OF LOW PRESSURE RIDES ALONG THE FRONT...PUSHING INTO INDIANA TONIGHT. PLENTY OF MOISTURE WITH THIS SYSTEM WILL PROVIDE AN IDEAL SET UP FOR RAIN. THE LOW WILL EXIT TO THE EAST BY THURSDAY AFTERNOON...ALLOWING HIGH PRESSURE TO BUILD ACROSS CENTRAL INDIANA FROM THE WEST...BRINGING A RETURN OF WARMER WEATHER THROUGH THE WEEKEND. && .MESOSCALE DISCUSSION... ISSUED AT 1020 AM EDT WED JUL 8 2015 LATEST INFRARED SATELLITE IMAGERY SHOWS MESOSCALE CONVECTIVE SYSTEM CENTRERED OVER WESTERN MO AT THIS TIME MOVING TOWARDS CENTRAL IL. THIS SYSTEM WILL BE MOVING INTO INDIANA BY EARLY THIS AFTERNOON AND RESULT IN MODERATE...MAYBE HEAVY DOWNPOURS. LOOKING AT SPC SHARP SOUNDING ANALYSES THIS MORNING...PRECIPITABLE WATER VALUES AT KILX IS 1.64 INCHES...AT KILN IS AT 1.86 INCHES...BUT KSGF IN SOUTHWEST MO WHERE THE SYSTEM IS VALUES ARE 2.07 INCHES. MESO ANALYSIS SHOWS STRONG 850 MB MOISTURE TRANSPORT COMING FROM SOUTHWEST MO ON NOSE OF 35-40 KT LOW LEVEL JET WHICH WILL RESULT IN AN INCREASE OF MOISTURE CONTENT FOR LOCALLY HEAVY RAINS AGAIN WITH OVER 1 INCH/HOUR POSSIBLE. IN ADDITION...CURRENT ANALYSIS SHOWS QUASI STATIONARY FRONTAL BOUNDARY FROM SOUTHEAST MO ENEWD THROUGH SOUTHERN INDIANA JUST NORTH OF THE OH RIVER WHICH WILL PROVIDE THE TRACK THAT MUCH OF THE RAINFALL WILL BE THIS AFTERNOON. LATEST RUC MODEL FORECASTS AND HRRR INDICATE THE RAIN WILL TAPER OFF EARLY THIS EVENING BEFORE THE NEXT ROUND COMES IN AFTER 09/00Z. && .NEAR TERM /REST OF TODAY/... ISSUED AT 1047 AM EDT WED JUL 8 2015 1400Z UPDATE...FORECAST APPEARS TO BE ON TRACK FOR THE MOST PART FOR THE REST OF TODAY AND THIS EVENING. HOWEVER...MADE A FEW CHANGES BASED ON LATEST OBSERVATIONS/TRENDS BOTH HERE AND UPSTREAM. FIRST PULLED MENTION OF ISOLATED THUNDERSTORMS FROM THE FORECAST FOR EARLY TODAY AND OVERNIGHT...AND ONLY LEFT IN ISOLATED STORMS FOR THE TIME PERIOD FROM THIS AFTERNOON THROUGH LATE THIS EVENING. THE ATMOSPHERE IS STRUGGLING TO BECOME UNSTABLE ENOUGH TO SUPPORT THUNDER EARLY TODAY...BUT MAY BE ABLE TO PRODUCE SOME CONVECTION WITH SUPPORT FROM A WEAKLY SHEARED MESOSCALE CONVECTIVE SYSTEM MOVING INTO ILLINOIS AT THIS HOUR...AND HEAD FOR INDIANA BY LATER THIS AFTERNOON. ATTENTION THEN TURNS TO POPS AND PRECIPITATION AMOUNTS. AGREE WITH PREVIOUS THINKING IN KEEPING WITH 100 PERCENT POPS ALL AREAS LATER THIS AFTERNOON...HOWEVER...NEARLY ALL THE SHORT TERM MODELS ARE POINTING TO A LULL IN ACTIVITY...THE HRRR POSSIBLY DEPICTS THIS THE BEST WITH DEPICTING SHOWERS TAPERING OFF FROM WSW TO NE FROM AROUND 20-21Z THROUGH 00Z. THEN RAIN CHANCES LOOK EVEN GREATER (IF THAT IS EVEN POSSIBLE) AND DEFINITELY WETTER WITH A MORE POTENT WAVE BEGINNING TO MOVE THROUGH CENTRAL INDIANA STARTING AFTER 00Z. OTHER CHANGES MADE WERE TO INCREASE QPF AMOUNTS THIS AFTERNOON. THINKING IS THAT THE WARM RAIN PROCESS TYPE EVENT FROM YESTERDAY (TUESDAY) WILL PLAY OUT SIMILARLY TODAY SINCE MODEL SOUNDINGS DO NOT REACH THE ZERO DEGREE LINE UNTIL UPWARDS OF OVER 15K FT. THIS MEANS THERE WILL BE NO ICE THROUGH THIS ENTIRE LAYER TO INTERFERE WITH THE RAIN PROCESSES...AND THIS IN TURN MEANS THAT HIGHER QPF AMOUNTS THAN EVEN THE MOST ROBUST MODELS ARE PREDICTING ARE VERY LIKELY. AND HENCE THE TIMING OF THE FLASH FLOOD WATCH WHICH TECHNICALLY BEGINS AT NOON TODAY AND GOES THROUGH THURSDAY AFTERNOON. THIS WATCH STILL LOOKS *VERY* NECESSARY FOR THE AREA AND THUS WILL REMAIN IN EFFECT. THOSE WERE THE MAIN CHANGES TO THE FORECAST...OTHER THAN SOME OTHER MINOR TWEAKS AND ADJUSTMENTS. UPDATED FORECAST AND ALL ASSOCIATED PRODUCTS ALREADY OUT AND THE PREVIOUS DISCUSSION FOLLOWS... ISSUED AT 237 AM EDT WED JUL 8 2015 MAIN FORECAST CHALLENGE TODAY WILL BE POPS. AGAIN WE HAVE A VERY FAVORABLE SET UP FOR RAIN TODAY...MAINLY STARTING THIS AFTERNOON AND CONTINUING INTO THE EVENING. GFS AND NAM BOTH DEPICT A SHORT WAVE PUSHING IN TO THE AREA THIS MORNING FROM THE SOUTHWEST...HELPING TO PUSH THE FRONTAL BOUNDARY TO HE SOUTH BACK NORTH ACROSS CENTRAL INDIANA. FORECAST SOUNDINGS QUICKLY SHOW DEEP SATURATION WITH PRECIPITATBLE WATER ONCE AGAIN IN EXCESS OF 2 INCHES. TIME HEIGHTS ALSO SHOW GOOD LIFT THROUGH THE MORNING HOURS. 310K GFS ISENTROPIC SURFACE SHOWS ONLY MARGINAL LIFT...HOWEVER SOME VERY MOIST SPECIFIC HUMIDITIES ARE IN PLACE...OVER 8-9 K/KG THIS MORNING. FURTHERMORE...WITH THE COOLER AND DRIER NORTHEAST FLOW IN PLACE AT THE SURFACE FOR A BIT...OVERRUNNING WILL ALSO BE FAVORABLE FOR PRECIP DEVELOPMENT. THUS WILL BE TREND POPS TOWARD 100 AGAIN TODAY...WITH BEST CHANCES DURING THE AFTERNOON HOURS...EXTENDING INTO THE EVENING. GIVEN THE EXPECTED CLOUDS AND PRECIP WILL TREND HIGHS COOLER THAN MAVMOS...CLOSER TOWARD THE 3 HOURLY VALUES. GIVEN THE NEARLY SATURATED GROUND IN MOST AREAS AND OVER SATURATED IN OTHERS DUE TO RAIN FALL YESTERDAY...IN COMBINATION WITH RAIN CHANCES TONIGHT...WILL ISSUE A FLASH FLOOD WATCH STARTING LATE THIS MORNING...CONTINUING THROUGH THURSDAY MORNING. && .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... ISSUED AT 237 AM EDT WED JUL 8 2015 LIKE RAIN? IF SO...THIS FORECAST IS FOR YOU. WITH ONGOING RAIN EXPECTED THIS AFTERNOON AS WE PUSH INTO THE TONIGHT PERIOD...GFS AND NAM BOTH CONTINUE TO A SECOND SHORT WAVE PUSHING ACROSS INDIANA AHEAD OF THE PREVIOUSLY MENTIONED APPROACHING SURFACE LOW. AGAIN..PWATS REMAIN VERY IMPRESSIVE...GFS PWATS OVER 2.25 INCHES BY 06Z THURS...AMID A SATURATED COLUMN. FORECAST SOUNDINGS SHOW DEEP SATURATION THOUGH 600 MB...WHERE THE FREEZING LEVEL IS EXPECTED TO BE. THIS IS IDEAL FOR WARM RAIN PROCESSES..PRODUCING HEAVY RAINS. FURTHER ALOFT...200MB LEVEL SHOWS GOOD FORCING ARRIVING AS INDIANA FINDS ITSELF IN A RIGHT REAR JET SECTION. 310K ISENTROPIC SURFACE AGAIN SHOWS MODERATE LIFT ALONG WITH A VERY HIGH SPECIFIC HUMIDITY OVER 10 G/KG. BY 06Z NAM TIME HEIGHTS SHOW A VERY MOIST COLUMN AND VERY STRONG LIFT...NEAR 20 -UBAR/S. SUMMING UP ALL THIS STUFF...WE HAVE LOTS OF MOISTURE...AND VERY STRONG FORCING. AGAIN WILL TREND TOWARD 100 POPS...WITH A MENTION OF HEAVY RAIN AND CONTINUING THE FLASH FLOOD WATCH THROUGH THURSDAY MORNING...AS ONGOING FLOODING MAY STILL BE OCCURRING AND THE RAIN SHOULD FINALLY BEGIN TO STOP FALLING AS THE SHORT WAVE PRODUCING THE FORCING EXITS BY LATE THURSDAY MORNING TO THE EAST. AS FOR TEMPS WILL TREND LOWS TONIGHT TOWARD STEADY STATE WET BULB VALUES. AS PREVIOUSLY MENTIONED...AT 12Z THURSDAY...RAIN MAY STILL FALLING ACROSS CENTRAL INDIANA AS THE FORCING DEPARTS...HOWEVER THE ISENTROPIC SURFACE SHOWS BEST MOISTURE AND LIFT DEPARTING AFTER 18Z THURSDAY...WITH SUBSIDENCE BUILDING ACROSS THE AREA FROM THE NORTHWEST. FORECAST SOUNDINGS BEGIN TO SHOW A TOP DOWN DRYING AS EXPECTED WITH SUBSIDENCE AND PWATS FALL TO LESS THAN 1.50 INCHES. THUS WILL CONTINUE TO HAVE HIGH POPS ON THURSDAY MORNING...PARTICULARLY IN THE EAST...BUST TREND POPS LOWER AS THE DAY PROGRESSES. WILL PLAN ON ENDING THE FLASH FLOOD WATCH AT 18Z THURSDAY. AS FOR TEMPS...WITH EXPECTED RAIN AND WESTERLY FLOW EXPECTED IN THE AFTERNOON...WILL TREND COOLER THAN MAVMOS. DRIER AIR CONTINUES TO PUSH IN TO THE AREA ON THURSDAY NIGHT THROUGH FRIDAY NIGHT. FORECAST SOUNDINGS FAIL TO GO COMPLETELY DRY...BUT SUGGEST UNREACHABLE CONVECTIVE TEMPERATURES. MEANWHILE WEAK RIDGING BUILDS ALOFT AS THE MODELS SUGGEST SOME RIDGE RIDING ENERGY PUSHING INTO NORTHERN INDIANA AND THE GREAT LAKES. REALLY WANT TO TREND TOWARD A DRY FORECAST...BUT DUE TO THE LINGERING MOISTURE AND WEAK FORCING...PERHAPS AN ISOLATED SHOWERS CANNOT BE RULED OUT. WILL TREND TOWARD LOW CHC POPS. AS FOR TEMPS WILL USE A BLEND OF MAVMOS AND METMOS. && .LONG TERM /SATURDAY THROUGH TUESDAY NIGHT/... ISSUED AT 306 AM EDT WED JUL 8 2015 HIGH PRESSURE ALOFT WILL RETROGRADE BACK WEST AT THE BEGINNING OF THE EXTENDED PERIOD...FORCING A FRONTAL BOUNDARY FARTHER NORTH. AS A RESULT...PRECIPITATION CHANCES WILL BECOME CONCENTRATED OVER THE NORTHERN HALF OF CENTRAL INDIANA FOR MOST OF THE WEEKEND. HOWEVER...A SHORT WAVE RIDING OVER THE RIDGE ALOFT WILL COME DOWN THROUGH THE GREAT LAKES REGION AND INTO INDIANA ON SUNDAY EVENING. SO...PRECIPIATION CHANCES WILL INCREASE AGAIN OVER ALL OF CENTRAL INDIANA AT THAT TIME. AFTER THAT...PRECIPITATION CHANCES WILL REMAIN IN THE FORECAST THROUGH THE REMAINDER OF LONG TERM PERIOD AS BACK DOOR COLD FRONT MOVES INTO THE FORECAST AREA MONDAY NIGHT. TEMPS WILL BE SLIGHTLY ABOVE NORMAL WITH HIGHS IN THE MID TO UPPER 80S FROM SATURDAY THROUGH MONDAY WITH PLENTIFUL WARM ADVECTION AT THE SURFACE. TEMPS WILL SUBSIDE BACK TO NORMAL BY TUESDAY THOUGH AS AFOREMENTIONED COLD FRONT AND SHOWERS/THUNDERSTORMS ENTER THE AREA. && .AVIATION /UPDATED DISCUSSION FOR THE 08/1200Z TAF ISSUANCE/... ISSUED AT 1030 AM EDT WED JUL 8 2015 OCCASIONAL LIFR...MOSTLY IFR...CONDITIONS POSSIBLE THROUGH NEXT SEVERAL HOURS AT KIND AS VISIBILITIES ARE DOWN TO A MILE AND CEILINGS ARE AT 900 FT AGL. LOOKS LIKE THESE CONDITIONS WILL BE THE NORM FOR MOST OF THE DAY AS A CONVECTIVE COMPLEX MOVES FROM MO INTO INDIANA THRUGH THIS AFTERNOON. .PREVIOUS DISCUSSION... POOR FLYING CONDITIONS FOR DURATION OF TAF PERIOD AS AN AREA OF LOW PRESSURE RIDES ALONG FRONTAL BOUNDARY JUST TO SOUTH OF CENTRAL INDIANA. RAIN SHOWERS ARE EXPECTED TO SPREAD NORTH INTO TAF SITES BEFORE MID-MORNING. MVFR CONDITIONS SHOULD BE THE PREVAILING FLIGHT CATEGORY FOR THIS MORNING...BUT AS AFOREMENTIONED LOW MOVES CLOSER AND FORCING STRENGTHENS...SHOWERS SHOULD BECOME MORE INTENSE AND WIDESPREAD THIS AFTERNOON. AS A RESULT...EXPECT CONDITIONS TO FALL TO IFR CATEGORY BY EARLY AFTERNOON AND REMAIN THERE THROUGH THE REMAINDER OF TAF PERIOD. MVFR CONDITIONS WILL RETURN LATE IN KIND TAF PERIOD AS RAIN TAPERS OFF AND CEILINGS AND VISIBILITES IMPROVE. WINDS WILL START OUT NORTHEASTERLY AND GRADUALLY VEER TO THE SOUTHEAST...AND FINALLY SOUTHWEST/WESTERLY BY TOMORROW MORNING. SUSTAINED SPEEDS WILL BE AROUND 6 TO 8 KTS THROUGH TONIGHT...STRENGTHENING TO 12 TO 14 KTS BY TOMORROW MORNING. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR INZ021-028>031- 035>049-051>057-060>065-067>072. && MESO UPDATE...DWM SYNOPSIS...PUMA NEAR TERM...SMF/PUMA SHORT TERM...PUMA LONG TERM....TDUD AVIATION...TDUD/DWM VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSINDIANAPOLIS WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jul 8, 3:45 AM EDT, 7 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 345 AM EDT WED JUL 8 2015 INZ021-028>031-035>049-051>057-060>065-090745- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR- 345 AM EDT WED JUL 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: A FLASH FLOOD WATCH IS IN EFFECT FROM NOON UNTIL THURSDAY AFTERNOON. RAIN IS EXPECTED TODAY AND MAY BE HEAVY AT TIMES. A THUNDERSTORM IS POSSIBLE. STORMS ARE NOT EXPECTED TO BE SEVERE. LOWLAND FLOODING ON CREEKS AND STREAMS. HAZARDS: FLOODING ON CREEKS AND STREAMS. WATER OVER SECONDARY ROADS. LIGHTNING FROM THUNDERSTORMS. TIMING: HEAVY RAIN IS MOST LIKELY THIS AFTERNOON AND TONIGHT. DISCUSSION: LOW PRESSURE OVER OKLAHOMA WILL PUSH TOWARD THE OHIO VALLEY THIS AFTERNOON AND TONIGHT. ABUNDANT MOISTURE WITH THE SYSTEM MAY RESULT IN HEAVY RAIN AT TIMES. THIS MAY RESULT IN FLASH FLOODING OVER SATURATED GROUND. AS MUCH AS 5 INCHES OF RAIN HAVE FALLEN OVER PORTIONS OF CENTRAL INDIANA ON TUESDAY. THIS HAS CAUSED SIGNIFICANT RISES ON CREEKS AND STREAMS AS WELL AS STREET FLOODING IN SOME AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OUTLOOK: THE FLASH FLOOD WATCH WILL CONTINUE THROUGH THURSDAY AFTERNOON. THE HEAVY RAIN THREAT IS EXPECTED TO COME TO AN END BY THURSDAY AFTERNOON. FLOODING WILL CONTINUE NEAR MANY RIVERS. THE THREAT FOR THUNDERSTORMS WILL CONTINUE THROUGH FRIDAY WITH LESSER CHANCES THIS WEEKEND. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME...HOWEVER LIGHTNING AND HEAVY RAINFALL ARE THREATS FROM ANY THUNDERSTORM. DISCUSSION: SIGNIFICANT FLOODING WILL CONTINUE ALONG MANY RIVERS. SEE THE LATEST RIVER STATEMENT FOR DETAILS. LOW PRESSURE AND ASSOCIATED RAIN SHOWERS WILL EXIT CENTRAL INDIANA ON THURSDAY AFTERNOON. LESSER CHANCES FOR RAIN WILL EXIST THURSDAY NIGHT AND FRIDAY AND INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT FLOODING AND RAINFALL AMOUNTS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ067>072-090745- KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 345 AM EDT WED JUL 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: A FLASH FLOOD WATCH IS IN EFFECT FROM NOON UNTIL THURSDAY AFTERNOON. RAIN IS EXPECTED TODAY AND MAY BE HEAVY AT TIMES. A THUNDERSTORM IS POSSIBLE. STORMS ARE NOT EXPECTED TO BE SEVERE. HAZARDS: WATER OVER SECONDARY ROADS. LIGHTNING FROM THUNDERSTORMS. TIMING: HEAVY RAIN IS MOST LIKELY THIS AFTERNOON AND TONIGHT. DISCUSSION: LOW PRESSURE OVER OKLAHOMA WILL PUSH TOWARD THE OHIO VALLEY THIS AFTERNOON AND TONIGHT. ABUNDANT MOISTURE WITH THE SYSTEM MAY RESULT IN HEAVY RAIN AT TIMES. THIS MAY RESULT IN FLASH FLOODING OVER SATURATED GROUND. AS MUCH AS 5 INCHES OF RAIN HAVE FALLEN OVER PORTIONS OF CENTRAL INDIANA ON TUESDAY. THIS HAS CAUSED SIGNIFICANT RISES ON CREEKS AND STREAMS AS WELL AS STREET FLOODING IN SOME AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OUTLOOK: THE FLASH FLOOD WATCH WILL CONTINUE THROUGH THURSDAY AFTERNOON. THE HEAVY RAIN THREAT IS EXPECTED TO COME TO AN END BY THURSDAY AFTERNOON. THE THREAT FOR THUNDERSTORMS WILL CONTINUE THROUGH FRIDAY WITH LESSER CHANCES THIS WEEKEND. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME...HOWEVER LIGHTNING AND HEAVY RAINFALL ARE THREATS FROM ANY THUNDERSTORM. DISCUSSION: LOW PRESSURE AND ASSOCIATED RAIN SHOWERS WILL EXIT CENTRAL INDIANA ON THURSDAY AFTERNOON. LESSER CHANCES FOR RAIN WILL EXIST THURSDAY NIGHT AND FRIDAY AND INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT FLOODING AND RAINFALL AMOUNTS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) PUMA
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 8:01 PM EDT | Areal Flood Warning | IND | Hancock, Hendricks, Marion, Parke, Putnam | 12 hr |
| Jul 8, 3:33 AM EDT | Flash Flood Watch | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more | 27 hr |
| Jul 8, 11:44 AM EDT | River Flood Warning | IND | Marion, Morgan | 71 hr |
| Jul 8, 11:44 AM EDT | River Flood Warning | IND | Marion, Morgan | 3 days |
| Jul 8, 11:44 AM EDT | River Flood Warning | IND | Monroe, Morgan, Owen | 4 days |
| Jul 8, 11:44 AM EDT | River Flood Warning | IND | Monroe, Morgan, Owen | 4 days |
| Jul 8, 11:44 AM EDT | River Flood Warning | IND | Greene, Monroe, Owen | 12 days |
| Jul 8, 11:44 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 14 days |
| Jul 8, 11:44 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 14 days |
| Jul 8, 11:44 AM EDT | River Flood Warning | IND | Marion | 7 days |
| Jul 8, 11:44 AM EDT | River Flood Warning | IND | Bartholomew, Johnson, Shelby | 4 days |
| Jul 8, 11:44 AM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 8 days |
| Jul 8, 11:44 AM EDT | River Flood Warning | IND | Johnson | 30 hr |
| Jul 8, 11:53 AM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 20 days |
| Jul 8, 2:42 PM EDT | Areal Flood Advisory | IND | Clay, Greene, Owen, Putnam, Sullivan, Vigo | 3 hr |
| Jul 8, 3:20 PM EDT | Areal Flood Advisory | IND | Brown, Johnson, Lawrence, Monroe, Morgan | 3 hr |
| Jul 8, 3:43 PM EDT | Areal Flood Advisory | IND | Bartholomew, Brown, Jackson, Jennings | 4 hr |
Nearby
River Flood Warnings in Indiana, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.